Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 41, Issue 2, 2005
Metadata
 

Partial *-algebras of Distributions
Camillo Trapani and Francesco Tschinke
pp. 259–279
Abstract | Full-Text PDF (241 KB) | Metadata

On Termination of 4-fold Semi-stable Log Flips
Osamu Fujino
pp. 281–294
Abstract | Full-Text PDF (181 KB) | Metadata

Free Product Decomposition of Galois Groups of Number Fields
Kay Wingberg
pp. 295–306
Abstract | Full-Text PDF (163 KB) | Metadata

Uniqueness and Existence of the Integrated Density of States for Schrödinger Operators with Magnetic Field and Electric Potential with Singular Negative Part
Viorel Iftimie
pp. 307–327
Abstract | Full-Text PDF (242 KB) | Metadata

Sum Relations for Multiple Zeta Values and Connection Formulas for the Gauss Hypergeometric Functions
Takashi Aoki and Yasuo Ohno
pp. 329–337
Abstract | Full-Text PDF (137 KB) | Metadata

Structure of Solutions of Nonlinear Partial Differential Equations of Gérard–Tahara Type
Hidetoshi Tahara and Hiroshi Yamazawa
pp. 339–373
Abstract | Full-Text PDF (346 KB) | Metadata

An Approximate Rolle’s Theorem for Polynomials of Degree Four in a Hilbert Space
Jesús Ferrer
pp. 375–384
Abstract | Full-Text PDF (141 KB) | Metadata

Conditionally Positive Definite Hyperfunctions
Jaeyoung Chung and Dohan Kim
pp. 385–396
Abstract | Full-Text PDF (165 KB) | Metadata

Projected Canonical Curves and the Clifford Index
Kazuhiro Konno
pp. 397–416
Abstract | Full-Text PDF (228 KB) | Metadata

Explicit Formulation of the Solution of Hamada–Leray–Wagschal’s Theorem
Renaud Camalès
pp. 417–433
Abstract | Full-Text PDF (192 KB) | Metadata

Eigenvalue Asymptotics for the Maass Hamiltonian with Decreasing Electric Potentials
Shin-ichi Shirai
pp. 435–457
Abstract | Full-Text PDF (219 KB) | Metadata

Schauder Bases for Symmetric Tensor Products
Bogdan C. Grecu and Raymond A. Ryan
pp. 459–469
Abstract | Full-Text PDF (158 KB) | Metadata

The b-functions for Prehomogeneous Vector Spaces of Commutative Parabolic Type and Universal Generalized Verma Modules
Atsushi Kamita
pp. 471–495
Abstract | Full-Text PDF (295 KB) | Metadata